An approach to the study of approximation properties of linear operators
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1991), pp. 3-6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_11_a0,
author = {Yu. G. Abakumov and V. G. Banin},
title = {An approach to the study of approximation properties of linear operators},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--6},
year = {1991},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_11_a0/}
}
Yu. G. Abakumov; V. G. Banin. An approach to the study of approximation properties of linear operators. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1991), pp. 3-6. http://geodesic.mathdoc.fr/item/IVM_1991_11_a0/